# SDR DHL9971206C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO INTERCOSTAL CRACKED BS 1010 TO 1030 STR 27 RT.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-3, 20 X 4.
